Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andrea

Chest pains on Accutane - very painful

Recommended Posts

Has anyone experienced a sharp pain in the chest/rib cage area while on Accutane? It feels like my lungs are being crushed, and although I can still breath, the pain is tremendous and I either have to shift my position or wait it out until the pain subsides. I want to tell my derm. about it, but I'm afraid she'll take me off the Accutane. Anyone have any experiences to share?

Share this post


Link to post
Share on other sites

Pain coming from your heart and lungs is potentially very serious...don't assume it is connected to accutane...you need a professional diagnosis

Go to the doctor

Share this post


Link to post
Share on other sites

yoiu know what the right thing is to do, quit trying to get reassurance and do the right thing!! don't ignore a potentially serious problem.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×